Alert archive / Wyoming / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 75, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 29, 2016, 7:45 PM MDT for Goshen County, Platte County, Wyoming. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2016, 7:45 PM MDT (01:45 UTC)
- Expired
- Jun 29, 2016, 8:30 PM MDT
- In force
- 45 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Goshen County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 155 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KRAP), launched 00:00Z, 1.8 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 96 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 2512 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
044
WUUS55 KCYS 300145
SVRCYS
WYC015-031-300230-
/O.NEW.KCYS.SV.W.0075.160630T0145Z-160630T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
745 PM MDT WED JUN 29 2016
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN GOSHEN COUNTY IN SOUTHEASTERN WYOMING...
NORTHEASTERN PLATTE COUNTY IN SOUTHEASTERN WYOMING...
* UNTIL 830 PM MDT
* AT 744 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST
OF TWO MOON CAMPGROUND...OR 22 MILES SOUTHWEST OF LUSK...MOVING EAST
AT 25 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
RAWHIDE BUTTES AND JAY EM.
THIS REPLACES THE SEVERE THUNDERSTORM WARNING WHICH WAS PREVIOUSLY
IN EFFECT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4260 10423 4225 10439 4247 10492 4261 10486
4261 10440
TIME...MOT...LOC 0144Z 287DEG 24KT 4254 10479
HAIL...1.50IN
WIND...60MPH
$$
HAMMER3 follow-up statements
437
WWUS55 KCYS 300205
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
805 PM MDT WED JUN 29 2016
WYC015-031-300230-
/O.CON.KCYS.SV.W.0075.000000T0000Z-160630T0230Z/
GOSHEN WY-PLATTE WY-
805 PM MDT WED JUN 29 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM MDT
FOR NORTHWESTERN GOSHEN AND EASTERN PLATTE COUNTIES...
AT 805 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF RAWHIDE BUTTES...OR 20 MILES SOUTHWEST OF LUSK...MOVING EAST AT 25
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
JAY EM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4254 10426 4225 10439 4241 10477 4259 10467
TIME...MOT...LOC 0205Z 287DEG 23KT 4249 10463
HAIL...1.00IN
WIND...60MPH
$$
HAMMER536
WWUS55 KCYS 300216
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
816 PM MDT WED JUN 29 2016
WYC031-300225-
/O.CAN.KCYS.SV.W.0075.000000T0000Z-160630T0230Z/
PLATTE WY-
816 PM MDT WED JUN 29 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PLATTE COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4246 10430 4225 10439 4236 10465 4250 10463
TIME...MOT...LOC 0215Z 309DEG 25KT 4243 10457
$$
WYC015-300230-
/O.CON.KCYS.SV.W.0075.000000T0000Z-160630T0230Z/
GOSHEN WY-
816 PM MDT WED JUN 29 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM MDT
FOR NORTHWESTERN GOSHEN COUNTY...
AT 815 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTH OF
RAWHIDE BUTTES...OR 23 MILES SOUTH OF LUSK...MOVING SOUTHEAST AT 30
MPH.
HAZARD...60 MPH WIND GUSTS. SMALL HAIL IS ALSO POSSIBLE.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN GOSHEN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE.
&&
LAT...LON 4246 10430 4225 10439 4236 10465 4250 10463
TIME...MOT...LOC 0215Z 309DEG 25KT 4243 10457
HAIL...<.75IN
WIND...60MPH
$$
HAMMER610
WWUS55 KCYS 300221
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
821 PM MDT WED JUN 29 2016
WYC015-300231-
/O.EXP.KCYS.SV.W.0075.000000T0000Z-160630T0230Z/
GOSHEN WY-
821 PM MDT WED JUN 29 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GOSHEN COUNTY
WILL EXPIRE AT 830 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
CHEYENNE.
LAT...LON 4246 10430 4225 10439 4236 10465 4250 10463
TIME...MOT...LOC 0216Z 287DEG 24KT 4243 10457
$$
HAMMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 4:18 PM MDT, 3 hours 27 minutes earlier.
Area forecast discussion, Jun 29, 4:18 PM MDT, 3 hours 27 minutes before
Area Forecast Discussion National Weather Service Cheyenne WY 418 PM MDT WED JUN 29 2016 .SHORT TERM...(This evening through Friday) Issued at 215 PM MDT Wed Jun 29 2016 Tonight...Shortwave progged to move across our counties this evening with scattered thunderstorms across southeast Wyoming progged to move east southeast across the Nebraska panhandle this evening. Based on the models and the instability axis, best chance of severe storms will be south of a Douglas to Alliance line this evening and along and east of I-25. Thursday...Cooler and a more shower filled day with deep upslope to 700 mb, limiting instability. Expect scattered to numerous showers and thunderstorms in the afternoon, and with CAPES only 500 to 1000 J/kg and shear around 40 knots, will have less chance for severe storms and more producing locally heavy rain due to weaker winds aloft. Thursday night...Showers and thunderstorms will take longer to dissipate with soupy airmass in place as a shortwave approaches from southwest Wyoming. Friday...Slow moving shortwave moves overhead, and with a moist airmass in place from the low to mid levels, at least scattered, and more likely numerous showers and scattered thunderstorms expected in the afternoon east of Interstate 25. Main focus for storms will be along and east of a Lusk to Kimball line, where low level convergence will be maximized along a frontal boundary. .LONG TERM...(Friday night through Wednesday) Issued at 215 PM MDT Wed Jun 29 2016 Monsoonal fetch of subtropical moisture from the Four Corners into the central Rockies and High Plains will keep conditions unsettled Friday night through Sunday, with scattered mainly afternoon and evening showers and thunderstorms. Precipitable water values will range from 0.75 inches west of Laramie Range to 1.50 inches east Friday night and Saturday, so there is the potential for locally heavy rainfall with some of the convection. The severe threat will be low with MUCAPE values 500-1000 j/kg and shear values less than 30 kt. A shortwave trough will push across the central and southern Rockies Saturday, and into the plains Sunday. Models indicate somewhat drier air will return Sunday through early next week as zonal flow aloft diverts the subtropical moisture to the south. There will be some instability though, so cannot discount isolated diurnal convection mainly over and near the higher terrain of southeast Wyoming. Slightly below normal temperatures Saturday, moderate to normal Sunday, and above normal Independence Day through Wednesday. Very warm temperatures, breezy west to southwest winds and low humidities will heighten the fire danger over east and south central WY. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 414 PM MDT Wed Jun 29 2016 Wyoming TAFS...VFR prevails. Isolated thunderstorms early this evening producing gusty and erratic winds. Scattered showers and isolated thunderstorms Thursday, especially in the afternoon, producing localized MVFR. Nebraska TAFS...VFR prevails. Localized IFR from 09Z to 15Z at Sidney in fog and low clouds. Scattered showers and thunderstorms Thursday, especially in the afternoon, producing localized MVFR. && .FIRE WEATHER... Issued at 205 PM MDT Wed Jun 29 2016 Minimal concerns based on projected humidities and winds, especially through Friday with a moist air mass in place. && .CYS Watches/Warnings/Advisories... WY...None. NE...None. && SHORT TERM...RUBIN LONG TERM...MAJ AVIATION...RUBIN FIRE WEATHER...RUBIN
Hazardous weather outlook, Jun 29, 9:29 AM MDT, 10 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 929 AM MDT WED JUN 29 2016 NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-118-119- 301530- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-EAST PLATTE COUNTY-GOSHEN COUNTY- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 929 AM MDT WED JUN 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF PANHANDLE NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING, ROUGHLY EAST OF A LINE FROM CASPER TO LARAMIE, INCLUDING DOUGLAS, WHEATLAND, CHEYENNE, LUSK, TORRINGTON, CHADRON, ALLIANCE, SCOTTSBLUFF, KIMBALL AND SIDNEY. MARGINALLY SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS NORTHEAST CARBON COUNTY AND ALBANY COUNTY, INCLUDING LARAMIE, WITH GENERAL WEAKER THUNDERSTORMS OVER MUCH OF CARBON COUNTY INCLUDING RAWLINS. AS A WEATHER DISTURBANCE MOVES SOUTHEAST ACROSS SOUTHEAST WYOMING THIS AFTERNOON, SURFACE LOW PRESSURE WILL DEVELOP OVER SOUTH CENTRAL WYOMING, PRODUCING A LOW LEVEL CONVERGENCE BOUNDARY ALONG INTERSTATE 25. SCATTERED THUNDERSTORMS WILL DEVELOP OVER SOUTHEAST WYOMING ALONG INTERSTATE 25 DURING THE EARLY AFTERNOON, WITH STORMS MOVING TO THE EAST SOUTHEAST AROUND 10 MPH. ACROSS THE SLIGHT RISK AREA, SOME STORMS WILL LIKELY BECOME SEVERE, PRODUCING QUARTER SIZE HAIL OR LARGER AND WIND GUSTS OF 58 MPH OR HIGHER. LOCALLY HEAVY RAIN IS POSSIBLE AS WELL FROM SOME OF THE STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS WILL REMAIN IN THE FORECAST MAINLY THURSDAY THROUGH SATURDAY. THE THREAT FOR SEVERE STORMS LOOKS MUCH LESS HOWEVER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM ABOUT MID-AFTERNOON INTO THIS EVENING. WYZ103>106-109>117-301530- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- 929 AM MDT WED JUN 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL OCCUR AGAIN WITH A FEW STRONGER STORMS POSSIBLE. GUSTY WINDS WILL BE THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED LATE DAY THUNDERSTORMS WILL CONTINUE THURSDAY THROUGH SATURDAY. SEVERE STORMS ARE NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. RUBIN
In the hours before
Local storm report, Jun 29, 5:59 PM MDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
559 PM MDT WED JUN 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG 2 N KIMBALL 41.26N 103.66W
06/29/2016 KIMBALL NE LAW ENFORCEMENT
KIMBALL SHERRIFF REPORTED 70-80MPH WINDS NORTH OF I-80 ON
HIGHWAY 71. TREES AND POWER POLES DOWN. THINKING STRAIGHT
LINE DOWNBURST WINDS.
&&
GCLAYCOMLocal storm report, Jun 29, 6:04 PM MDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
604 PM MDT WED JUN 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG KIMBALL 41.23N 103.66W
06/29/2016 KIMBALL NE LAW ENFORCEMENT
KIMBALL SHERRIFF REPORTING TREE DAMAGE THROUGHOUT
KIMBALL. 2 INCH DIAMETER LIMBS BLOWN OFF TREES. ONE
BUILDING DESTROYED. BELIEVES DAMAGE WAS FROM DOWNBURST
WINDS.
&&
GCLAYCOMSpecial weather statement, Jun 29, 6:08 PM MDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
608 PM MDT WED JUN 29 2016
NEZ054-055-300100-
CHEYENNE NE-KIMBALL NE-
608 PM MDT WED JUN 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHEYENNE AND
SOUTHEASTERN KIMBALL COUNTIES UNTIL 700 PM MDT...
AT 608 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES SOUTH OF POTTER...OR 18 MILES SOUTHEAST OF KIMBALL...MOVING
SOUTHEAST AT 30 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN
CHEYENNE AND SOUTHEASTERN KIMBALL COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4101 10354 4116 10342 4101 10300 4100 10331
4100 10352
TIME...MOT...LOC 0008Z 301DEG 26KT 4105 10340
HAMMERSpecial weather statement, Jun 29, 6:09 PM MDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 609 PM MDT WED JUN 29 2016 NEZ020-054-055-300100- CHEYENNE NE-KIMBALL NE-BANNER NE- 609 PM MDT WED JUN 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHEYENNE...SOUTHEASTERN BANNER AND NORTHEASTERN KIMBALL COUNTIES UNTIL 700 PM MDT... AT 609 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTHWEST OF DIX...OR 8 MILES NORTHEAST OF KIMBALL...MOVING EAST AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... POTTER AND DIX. THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 28 AND 49. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4128 10370 4145 10362 4134 10304 4108 10316 TIME...MOT...LOC 0009Z 289DEG 22KT 4134 10357 HAMMER
Local storm report, Jun 29, 6:46 PM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
646 PM MDT WED JUN 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND GST 2 N KIMBALL 41.26N 103.66W
06/29/2016 E90 MPH KIMBALL NE LAW ENFORCEMENT
KIMBALL SHERRIFF ESTIMATES DOWNBURST WINDS 80-100MPH. 2
BUILDINGS DESTROYED. ONE 50 FEET BY 40 FEET WITH 8X8 INCH
ANCHOR POSTS THAT WERE SNAPPED/BROKEN.
&&
GCLAYCOMLocal storm report, Jun 29, 6:55 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
655 PM MDT WED JUN 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL POTTER 41.22N 103.31W
06/29/2016 E1.00 INCH CHEYENNE NE PUBLIC
NICKEL TO QUARTER SIZED HAIL. PICTURE RECEIVED VIA
FACEBOOK.
&&
GCLAYCOMThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 7:06 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Niobrara, Platte | 39 min |
| Jun 29, 8:38 PM MDT | Special Weather Statement | CYS | Niobrara | 52 min |
| Jun 29, 9:26 PM MDT | Special Weather Statement | CYS | Niobrara | 34 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.